# SDR UALA2011080103941

- Difficulty date: July 31, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,365 hours, 21,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME TOP FWD DOOR STOP IS BROKEN.  TOP FWD CARGO DOOR STOP FITTING BEARING PLATE SHEARED OFF.  REMOVED DAMAGED STOP FITTING.  REPLACEMENT PART OSTF H5142.  REPLACED STOP FITTING.
